# SDR HEEA077607

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,030 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 406010425107
- Part serial: A2617
- Condition: Worn
- Location: Main Rotor
- Part time: 2,031 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVER ASSY HAS WORN BUSHINGS.
